This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
Hi, I have been diagnosed after menopause through a pelvic ultrasound as having a thickening of my uterus. The doctor said it is enlarged and there are uterine fibroids (which I have had for years). They caused a lot of bleeding before menopause, but I was fine after. About 2 weeks ago I started to have a TINY amount of vaginal discharge-once slighltly pink, a few times yellowish-brown, and maybe clear to white a couple of times. Very, very small amounts. My doctor told me I probably have cancer.and I am very frightened. I am scheduled for a biopsy. I am about 2 years post menopausal. I have been recently having a little urinary frequency, too. I was overweight in the past, but I have been dieting and exercising since March and have lost almost 60 pounds. Is there any chance this could be something other than cancer? Thank you!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.